Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 243, NWS Fort Worth, TX

May 1, 20114 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 1, 2011, 5:29 PM CDT for 4 counties in Texas. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2011, 5:29 PM CDT (22:29 UTC)
Expired
May 1, 2011, 6:30 PM CDT
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Denton County, TX, Parker County, TX, Tarrant County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 47 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 5:45 PM CDTHAIL 1Weatherford, TXQUARTER SIZED HAIL IN WEATHERFORD. HAIL RANGED FROM PENNY TO QUARTER SIZED
May 1, 5:55 PM CDTHAIL 1Haslet, TXEAST OF HASLET
May 1, 6:15 PM CDTHAIL 1.25Azle, TXHALF DOLLAR SIZED HAIL AT OAK HARBOR NEAR AZLE.
May 1, 6:25 PM CDTHAIL 0.88Denton, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
568 m²/s²
Significant tornado parameter
0.0
Supercell composite
35.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WUUS54 KFWD 012229
SVRFWD
TXC121-367-439-497-012330-
/O.NEW.KFWD.SV.W.0243.110501T2229Z-110501T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
529 PM CDT SUN MAY 1 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  PARKER COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 630 PM CDT

* AT 528 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR HUDSON OAKS...AND MOVING NORTHEAST AT 45
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BENBROOK AROUND 535 PM
  LAKESIDE...WHITE SETTLEMENT AND SPRINGTOWN AROUND 540 PM
  AZLE...PELICAN BAY...LAKE WORTH AND SANSOM PARK AROUND 545 PM
  EAGLE MOUNTAIN AND PECAN ACRES AROUND 550 PM

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 472...
I-35W BETWEEN MILE MARKERS 50 AND 85...
I-35E BETWEEN MILE MARKERS 80 AND 96...
I-20 BETWEEN MILE MARKERS 400 AND 430...
I-30 BETWEEN MILE MARKERS 1 AND 21...
I-820 BETWEEN MILE MARKERS 1 AND 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM SUNDAY EVENING FOR
NORTHEASTERN TEXAS.

&&

LAT...LON 3323 9699 3299 9700 3299 9703 3283 9703
      3255 9778 3283 9801 3333 9735
TIME...MOT...LOC 2228Z 231DEG 38KT 3276 9766

$$
3 follow-up statements
862 
WWUS54 KFWD 012257
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT SUN MAY 1 2011

TXC121-367-439-497-012330-
/O.CON.KFWD.SV.W.0243.000000T0000Z-110501T2330Z/
WISE TX-DENTON TX-PARKER TX-TARRANT TX-
557 PM CDT SUN MAY 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN TARRANT...NORTHERN PARKER...SOUTHWESTERN DENTON AND
SOUTHEASTERN WISE COUNTIES...

AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR SANCTUARY...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PECAN ACRES...NEWARK...EAGLE MOUNTAIN AND BOYD AROUND 605 PM CDT...
  RHOME...AURORA...BLUE MOUND AND HALTOM CITY AROUND 610 PM CDT...
  HASLET AND WATAUGA AROUND 615 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 472...
I-35W BETWEEN MILE MARKERS 53 AND 85...
I-35E BETWEEN MILE MARKERS 81 AND 96...
I-20 BETWEEN MILE MARKERS 408 AND 420...
I-820 BETWEEN MILE MARKERS 5 AND 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3324 9702 3300 9700 3299 9703 3283 9703
      3271 9769 3278 9798 3280 9798 3333 9735
TIME...MOT...LOC 2257Z 231DEG 38KT 3291 9756

$$
656 
WWUS54 KFWD 012315
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT SUN MAY 1 2011

TXC121-367-439-497-012330-
/O.CON.KFWD.SV.W.0243.000000T0000Z-110501T2330Z/
WISE TX-DENTON TX-PARKER TX-TARRANT TX-
615 PM CDT SUN MAY 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN TARRANT...NORTHERN PARKER...SOUTHWESTERN DENTON AND
SOUTHEASTERN WISE COUNTIES...

AT 614 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR NEWARK...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROANOKE AND KELLER AROUND 625 PM CDT...
  JUSTIN...NORTHLAKE...PONDER AND CORRAL CITY AROUND 630 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 472...
I-35W BETWEEN MILE MARKERS 59 AND 85...
I-35E BETWEEN MILE MARKERS 81 AND 96...
I-20 BETWEEN MILE MARKERS 409 AND 416.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3324 9702 3300 9700 3299 9703 3297 9703
      3271 9769 3278 9798 3280 9798 3333 9735
TIME...MOT...LOC 2314Z 231DEG 38KT 3301 9745

$$
150 
WWUS54 KFWD 012326
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
626 PM CDT SUN MAY 1 2011

TXC121-367-439-497-012334-
/O.EXP.KFWD.SV.W.0243.000000T0000Z-110501T2330Z/
WISE TX-DENTON TX-PARKER TX-TARRANT TX-
626 PM CDT SUN MAY 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TARRANT...NORTHERN
PARKER...SOUTHWESTERN DENTON AND SOUTHEASTERN WISE COUNTIES EXPIRES
AT 630 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 472...
I-35W BETWEEN MILE MARKERS 59 AND 85...
I-35E BETWEEN MILE MARKERS 81 AND 96...
I-20 BETWEEN MILE MARKERS 409 AND 417.

AT 624 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...DIME TO NICKEL SIZE HAIL...AND 
GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3324 9702 3300 9700 3299 9703 3297 9703
      3271 9769 3278 9798 3280 9798 3333 9735
TIME...MOT...LOC 2324Z 231DEG 38KT 3308 9735

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 5:25 PM CDT, 4 minutes earlier.

Area forecast discussion, May 1, 5:25 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
525 PM CDT SUN MAY 1 2011

.UPDATE...
WILL BE REMOVING NAVARRO COUNTY FROM TORNADO WATCH 262 WITH THIS
UPDATE.

CONVECTION AND SOME SEVERE WILL CONTINUE ALONG THE CURRENT
TRAJECTORY...COMANCHE TO DECATUR AND GAINESVILLE...OVER THE NEXT
SEVERAL HOURS. THERE IS A SLIGHT EASTWARD DRIFT OF THE
TRAJECTORY...WHICH WOULD SPREAD THE RAIN INTO THE WESTERN
METROPLEX LATER THIS EVENING. PARTS OF COOKE COUNTY HAVE ALREADY
SEEN AROUND 3 INCHES OF RAIN TODAY. HOWEVER...IF ADDITIONAL
AMOUNTS IN EXCESS OF 2 INCHES OCCUR OVER THE NEXT 2 HOURS...SOME
FLOODING MAY BEGIN.

THE MAIN SEVERE THREAT THIS EVENING WILL BE HAIL FOLLOWED BY
FLOODING FROM VERY HEAVY RAINFALL. THE TORNADO THREAT IS
DIMINISHING AS THE COLD FRONT MOVES THROUGH THE FAR SOUTHEAST
COUNTIES. 75

&&

.PREV DISCUSSION... /ISSUED 346 PM CDT SUN MAY 1 2011/
A COLD FRONT WILL CONTINUE TO MOVE SOUTH THROUGH NORTH TEXAS LATE
THIS AFTERNOON. THERE WILL STILL BE A SMALL THREAT OF SUPERCELL
STORMS ALONG AND AHEAD OF THE BOUNDARY OVER THE SOUTHEAST COUNTIES
UNTIL THE FRONT PASSES. WE WILL LEAVE THE TORNADO WATCH IN PLACE
BUT WILL CANCEL IT AFTER THE FRONT MOVES SOUTH OF THE REGION.
ELEVATED SHOWERS AND THUNDERSTORMS WILL BE ONGOING THROUGH THE
EVENING AND SHOULD EVEN INCREASE IN COVERAGE OVERNIGHT AS LARGE
SCALE LIFT FROM AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM
INCREASES AND ISENTROPIC LIFT ALSO INCREASES. THERE WILL BE A
THREAT OF SEVERE THUNDERSTORMS OVERNIGHT WITH HAIL BEING THE
PRIMARY HAZARD. MOISTURE WILL CONTINUE TO BE LIFTED OVER THE COLD
FRONT ON MONDAY AND SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL BE LIKELY. RAIN AND THUNDERSTORM CHANCES WILL
END FROM NORTHWEST TO SOUTHEAST MONDAY NIGHT AS THE UPPER LEVEL
TROUGH AXIS MOVES EAST OF THE REGION AND SUBSIDENCE INCREASES.
THERE WILL BE A THREAT OF LOCALLY HEAVY RAINFALL TONIGHT THROUGH
MONDAY...ESPECIALLY IN THE NORTHEAST ZONES. HOWEVER...SINCE
RAINFALL AMOUNTS THROUGH THIS AFTERNOON HAVE BEEN LIGHT IN THE
NORTHEAST...THE THREAT OF FLASH FLOODING HAS DECREASED WITH THIS
EVENT. THEREFORE...NO FLOOD/FLASH FLOOD WATCH WILL BE NECESSARY.

THE REMAINDER OF THE WEEK THROUGH THE WEEKEND SHOULD BE RAIN FREE
AND RELATIVELY QUIET WITH DRY WEST TO NORTHWEST FLOW ALOFT AND A
SLOW RETURN OF LOW LEVEL MOISTURE. THE LOW LEVELS OF THE
ATMOSPHERE WILL MOISTEN UP LATE IN THE WEEKEND AS A LOW PRESSURE
SYSTEM DEEPENS IN THE WEST. IT APPEARS THAT MOST OF THE ENERGY
WITH THIS SYSTEM WILL STAY NORTH OF THE FORECAST AREA BUT SOME LOW
THUNDERSTORM CHANCES MAY RETURN ON SUNDAY AS A COLD FRONT
APPROACHES FROM THE NORTH. FOR NOW WILL ONLY INCLUDE 10 PERCENT
POPS AS THE TIMING OF THE FRONT IS STILL VERY UNCERTAIN.

TEMPERATURES TONIGHT THROUGH TUESDAY MORNING WILL BE VERY COOL
WITH LOWS TONIGHT AND MONDAY NIGHT IN THE 40S...EXCEPT FOR SOME
30S IN THE NORTH AND WEST. IT DOES NOT LOOK LIKE A FREEZE WILL
OCCUR BUT A FEW SPOTS BY REACH THE MID 30S...ESPECIALLY EARLY
TUESDAY MORNING. HIGHS MONDAY WILL BE MAINLY IN THE 40S AND 50S. A
WARMING TREND IS EXPECTED TUESDAY AFTERNOON THROUGH THE REMAINDER
OF THE WEEK AS CLOUDS CLEAR AND SOUTHERLY WINDS RETURN.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  43  53  43  69  49 /  80  80  40   5   0
WACO, TX              44  58  43  68  45 /  80  70  40   5   0
PARIS, TX             43  51  43  64  44 /  80  80  50   5   0
DENTON, TX            40  51  40  70  44 /  70  70  30   5   0
MCKINNEY, TX          44  53  38  67  42 /  80  80  40   5   0
DALLAS, TX            44  54  44  67  50 /  80  80  40   5   0
TERRELL, TX           46  53  43  66  45 /  80  80  50   5   0
CORSICANA, TX         47  56  44  66  47 /  80  70  50   5   0
TEMPLE, TX            46  57  42  68  44 /  80  60  40   5   0
MINERAL WELLS, TX     42  51  37  68  42 /  80  70  20   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/75
Hazardous weather outlook, May 1, 3:36 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
336 PM CDT SUN MAY 1 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
336 PM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
A CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT
HOURS. SOME STORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING...
MAINLY SOUTHEAST OF A LINE FROM TEMPLE TO ATHENS. THE PRIMARY
SEVERE THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...THOUGH
TORNADOES WILL BE POSSIBLE NEAR A COLD FRONT.

TONIGHT...THE SEVERE THREAT WILL BE PRIMARILY NORTH OF THE FRONT
ACROSS MUCH OF NORTH TEXAS. HAIL WILL BE THE MAIN SEVERE THREAT
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH EARLY TUESDAY
MORNING. IT WILL BE LESS FAVORABLE FOR SEVERE STORMS...BUT LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING...
PRIMARILY SOUTHEAST OF A LINE FROM TEMPLE TO ATHENS. LIMITED
SPOTTER ACTIVATION MAY BE REQUESTED ELSEWHERE OVERNIGHT.

25

In the hours before

Special weather statement, May 1, 3:34 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
334 PM CDT SUN MAY 1 2011

TXZ129-130-141-012130-
EASTLAND TX-ERATH TX-COMANCHE TX-
334 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN COMANCHE COUNTY
  EASTERN EASTLAND COUNTY
  ERATH COUNTY

AT 334 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF COMANCHE...MOVING NORTHEAST AT
45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON...DUBLIN...GORMAN...
STEPHENVILLE...HUCKABAY AND MORGAN MILL.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3252 9863 3252 9807 3223 9795 3193 9860
      3204 9876
TIME...MOT...LOC 2034Z 220DEG 38KT 3205 9861
Local storm report, May 1, 3:54 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
354 PM CDT SUN MAY 01 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             DE LEON                 32.12N  98.55W
05/01/2011  E1.00 INCH       COMANCHE           TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL IN DELEON. NO WIND AND LITTLE
            LIGHTNING.
Special weather statement, May 1, 4:26 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 PM CDT SUN MAY 1 2011

TXZ116-117-130-131-012230-
PALO PINTO TX-PARKER TX-HOOD TX-ERATH TX-
426 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN ERATH COUNTY
  NORTHERN HOOD COUNTY
  EASTERN PALO PINTO COUNTY
  PARKER COUNTY

AT 426 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTH OF STEPHENVILLE...MOVING NORTHEAST
AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...BRIAR...
COOL...GORDON...HUDSON OAKS...LIPAN...MINERAL WELLS...OAK TRAIL
SHORES...RENO...SPRINGTOWN...STEPHENVILLE...WEATHERFORD...WILLOW
PARK...HUCKABAY...MORGAN MILL...POOLVILLE AND MINERAL WELLS STATE
PARK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3265 9843 3301 9805 3300 9754 3258 9756
      3217 9827 3231 9845
TIME...MOT...LOC 2126Z 226DEG 34KT 3240 9818
Special weather statement, May 1, 4:52 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT SUN MAY 1 2011

TXZ122-135-012215-
VAN ZANDT TX-HENDERSON TX-
452 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN HENDERSON COUNTY
  SOUTHEASTERN VAN ZANDT COUNTY

AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES WEST OF TYLER...MOVING NORTHEAST AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE...BROWNSBORO...
CHANDLER...COFFEE CITY...EDOM AND VAN.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
NORTHEASTERN TEXAS.

LAT...LON 3206 9558 3210 9569 3229 9582 3271 9563
      3268 9558 3248 9558 3236 9544 3228 9544
      3224 9547 3218 9546 3215 9547 3208 9543
TIME...MOT...LOC 2152Z 225DEG 30KT 3230 9553
Local storm report, May 1, 5:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
517 PM CDT SUN MAY 01 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0054 PM     HAIL             3 SSW WEATHERFORD       32.73N  97.82W
05/01/2011  E1.75 INCH       PARKER             TX   LAW ENFORCEMENT

            QUARTER TO GOLFBALL SIZE HAIL FM1708 AND TIN TOP
            ROAD...OR JUST SOUTH OF INTERSTATE 20.
Local storm report, May 1, 5:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 PM CDT SUN MAY 01 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             6 S WEATHERFORD         32.68N  97.80W
05/01/2011  E1.25 INCH       PARKER             TX   AMATEUR RADIO

            HALF DOLLAR SIZE HAIL 6 MILES SOUTH OF WEATHERFORD NEAR
            TIN TOP RD.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:03 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman, Rockwall57 min
Apr 30, 7:24 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt36 min
Apr 30, 7:52 PM CDTSevere Thunderstorm WarningFWDDelta, Lamar56 min
Apr 30, 7:56 PM CDTSpecial Weather StatementFWDHamilton34 min
May 1, 1:32 AM CDTSpecial Weather StatementFWDStephens28 min
May 1, 1:36 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens54 min
May 1, 2:27 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker63 min
May 1, 3:09 AM CDTSevere Thunderstorm WarningFWDYoung51 min
May 1, 3:21 AM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant54 min
May 1, 3:46 AM CDTSevere Thunderstorm WarningFWDJack, Young44 min
May 1, 4:10 AM CDTSpecial Weather StatementFWDCooke35 min
May 1, 4:12 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant48 min
May 1, 4:27 AM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise48 min
May 1, 4:41 AM CDTSevere Thunderstorm WarningFWDCooke49 min
May 1, 4:58 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman43 min
May 1, 5:30 AM CDTSevere Thunderstorm WarningFWDMontague30 min
May 1, 5:46 AM CDTSpecial Weather StatementFWDGrayson29 min
May 1, 6:05 AM CDTSevere Thunderstorm WarningFWDGrayson25 min
May 1, 6:09 AM CDTSevere Thunderstorm WarningFWDMontague36 min
May 1, 6:41 AM CDTSpecial Weather StatementFWDCooke34 min
May 1, 6:50 AM CDTSpecial Weather StatementFWDStephens25 min
May 1, 6:56 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens, Young64 min
May 1, 7:04 AM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson56 min
May 1, 7:09 AM CDTSpecial Weather StatementFWDFannin36 min
May 1, 7:42 AM CDTSevere Thunderstorm WarningFWDLamar26 min
May 1, 7:46 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto44 min
May 1, 8:10 AM CDTSpecial Weather StatementFWDFannin35 min
May 1, 8:21 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker54 min
May 1, 8:58 AM CDTSevere Thunderstorm WarningFWDTarrant46 min
May 1, 10:08 AM CDTSpecial Weather StatementFWDWise37 min
May 1, 10:21 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant, Wise54 min
May 1, 11:06 AM CDTSpecial Weather StatementFWDGrayson24 min
May 1, 11:37 AM CDTSpecial Weather StatementFWDGrayson38 min
May 1, 11:57 AM CDTSevere Thunderstorm WarningFWDGrayson42 min
May 1, 3:34 PM CDTSpecial Weather StatementFWDErath56 min
May 1, 4:26 PM CDTSpecial Weather StatementFWDErath, Hood, Palo Pinto, Parker64 min
May 1, 4:36 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker54 min
May 1, 4:52 PM CDTSpecial Weather StatementFWDVan Zandt23 min
May 1, 6:26 PM CDTAreal Flood AdvisoryFWDCooke3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.